| Model Number |
C42013E |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.Patient age and dob requested but not provided, however, the customer stated that the patient was an adult patient.
Event or Problem Description
It was reported that the tubing set separated and leaked during a normal saline and iv induction agent infusion in the anesthesia department while in use on an adult patient.The customer stated that there was no patient harm caused from this event.